


default search action
"Ul'yanov-type inequality for bounded convex sets in Rd."
Zeev Ditzian, A. V. Prymak (2008)
- Zeev Ditzian, A. V. Prymak:
Ul'yanov-type inequality for bounded convex sets in Rd. J. Approx. Theory 151(1): 60-85 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.